Accessibility navigation


Buoyancy in tropical cyclones and other rapidly rotating atmospheric vortices

Smith, R. K., Montgomery, M. T. and Zhu, H. Y. (2005) Buoyancy in tropical cyclones and other rapidly rotating atmospheric vortices. Dynamics Of Atmospheres And Oceans, 40 (3). pp. 189-208.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5394

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation